Klaudiusz S CZUDEK
Kaloshin Group
1 Publication
2024 | Published | Journal Article | IST-REx-ID: 18586 |

K. S. CZUDEK and D. Dolgopyat, “The central limit theorem and rate of mixing for simple random walks on the circle,” Alea, vol. 21, no. 2. Instituto Nacional de Matematica Pura e Aplicada, pp. 1853–1865, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
1 Publication
2024 | Published | Journal Article | IST-REx-ID: 18586 |

K. S. CZUDEK and D. Dolgopyat, “The central limit theorem and rate of mixing for simple random walks on the circle,” Alea, vol. 21, no. 2. Instituto Nacional de Matematica Pura e Aplicada, pp. 1853–1865, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv